RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belinskii, È S

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:384
Abstract pages:1916
Full texts:795
References:86
E-mail:

http://www.mathnet.ru/eng/person19131
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199593

Publications in Math-Net.Ru
1999
1. È. S. Belinskii, “Interpolation and integral norms of hyperbolic polynomials”, Mat. Zametki, 66:1 (1999),  20–29  mathnet  mathscinet  zmath; Math. Notes, 66:1 (1999), 16–23  isi
1993
2. È. S. Belinskii, “Strong summability of periodic functions and embedding theorems”, Dokl. Akad. Nauk, 332:2 (1993),  133–134  mathnet  mathscinet  zmath; Dokl. Math., 48:2 (1994), 255–258
1992
3. È. S. Belinskii, “On a function algebra which is not generated by its idempotents”, Mat. Zametki, 51:1 (1992),  3–7  mathnet  mathscinet  zmath; Math. Notes, 51:1 (1992), 3–6  isi
1991
4. È. S. Belinskii, “Estimates for the Kolmogorov diameters of classes of functions with conditions on the mixed difference in the uniform metric”, Mat. Zametki, 50:5 (1991),  147–149  mathnet  mathscinet  zmath; Math. Notes, 50:5 (1991), 1198–1200  isi
5. È. S. Belinskii, “Two extremal problems for trigonometric polynomials with a prescribed number of harmonics”, Mat. Zametki, 49:1 (1991),  12–18  mathnet  mathscinet  zmath; Math. Notes, 49:1 (1991), 10–14  isi
6. È. S. Belinskii, È. M. Galeev, “On the least norm value of mixed derivatives of trigonometric polynomials with a given number of harmonics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 2,  3–7  mathnet  mathscinet  zmath
1988
7. È. S. Belinskii, I. R. Liflyand, “Behavior of the Lebesgue constants of hyperbolic partial sums”, Mat. Zametki, 43:2 (1988),  192–196  mathnet  mathscinet  zmath; Math. Notes, 43:2 (1988), 107–109  isi
1987
8. È. S. Belinskii, “Approximation by a “floating” system of exponentials on classes of smooth periodic functions”, Mat. Sb. (N.S.), 132(174):1 (1987),  20–27  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:1 (1988), 19–27
9. È. S. Belinskii, “Approximation by a “floating” system of exponentials on classes of periodic smooth functions”, Trudy Mat. Inst. Steklov., 180 (1987),  46–47  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 51–53
1985
10. È. S. Belinskii, “Approximation of periodic functions of several variables by a “floating” system of exponentials, and trigonometric widths”, Dokl. Akad. Nauk SSSR, 284:6 (1985),  1294–1297  mathnet  mathscinet  zmath
1974
11. È. S. Belinskii, R. M. Trigub, “On a relationship in the theory of Fourier series”, Mat. Zametki, 15:5 (1974),  679–682  mathnet  mathscinet  zmath; Math. Notes, 15:5 (1974), 405–407

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020